# SDR GVNA2008103078903

- Difficulty date: October 30, 2008
- Submitted: May 20, 2009
- Operation: General aviation
- Aircraft: N457JD
- Make and model: Bolkms BK117C2
- Aircraft serial: 9134
- Aircraft time: 746 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part serial: 1761
- Condition: Unknown
- Part time: 755 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARTRIDGE ORDERED TO REPLACE PUMP THAT THE LIGHT WAS INTERMITTENT.  THIS CARTRIDGE WOULD NOT EVEN TURN THE LIGHT OFF AND IT WAS FRESH OUT OF OVERHAUL.  PUT ORIGINAL PUMP BACK IN.
